# SDR SB05089

- Difficulty date: August 8, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED FOUR EMERGENCY LIGHTS AT SEAT ROWS 7 THROUGH 10 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CHARGER ASSEMBLY M1134 AND THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
